# SDR UALA2013010900114

- Difficulty date: January 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY OCCUPIED LIGHT WIRE W3572-0125-20 IS DAMAGED.  REPLACED WIRE IAW SWPM 20-10-13 AND AMM33-26-00&GMM 05-30-05.
